Jump to content

After 3 years of suffer, i may found a cure.


Bloom
 Share

Recommended Posts

This is my experience, after using weed for 2 years i got randomly HPPD, (At the time i didn't know what even it was) i went to do all the visists possible at hospitals and private doctors, i got misdiagnosed a lot of times (Depression,Anxiety,Major Depression, Depressive Anxious Syndrome, BPD1, BPD2, GAD Disorder) after trying various supplements and drugs : SAME, BRINTELLIX 20 MG, XANAX HIGH DOSAGES, XANAX RP, RISPERDAL, TAVOR ORO, EN HIGH DOSAGES, EZEQUA, DEPAKIN CHRONO AT HIGH DOSAGES) no one really worked or made symptoms worse... A doctor decided to try with Lithium, it's like 2-3 weeks i am on IT and my life literally changed, visuals problems a lot better, anxiety levels almost normal etc..

My lithium is Resilient 83 MG RP and i got no side effects in these weeks, i am doing blood analysis regurarly and still no problems. My Lithium in the blood is 0.4 mmol/L.

Magnesium also helped but after a while stopped working, i hope lithium continue working and i hope u all guys find a "cure" for this. Good luck

  • Like 1
Link to comment
Share on other sites

I forgot to say i have this problem for almost 4 Years now, nicotine was also making my symptoms worse and i stopped smoking cigarettes too, if i drink caffeine also makes me feel trash all the day and i stopped drinking caffeine, i stopped alcohol too, i am basically sober 100%, only using lithium now.

Edited by Bloom
Link to comment
Share on other sites

  • 1 month later...

After Almost 2 months, new update:

Blood Lithium Levels: 0.7 mmol/L

Added Passiflora supplements. 2 pills a day. (TRACTANA 28 PILLS)
 

No more tunnel vision, still a little bit of visual snow, no more flashy lights, no more intensified colours, forehead pressure went from crazy levels to almost normal.

Still feeling a little bit “Feeling like being high” you know what I mean.

Overall I am almost cured, I will keep you guys updated.

Edited by Bloom
Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.